# SDR SIMA980341

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 538
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588014
- Condition: Failed
- Location: Rt Cockpit
- Component: Ppg
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4041 - VERY STRONG ELEC SMOKE ODOR IN-FLIGHT.  REMOVED AND REPLACED RT WINDSHIELD, FOUND BURN SPOTS ON WINDSHIELD.  NO OTHER DEFECTS NOTED.  PERFORMED OPERATIONAL CHECK SATISFACTORILY.  AIRCRAFT RETURNED TO SERVICE.  (X)
